# SDR REXA97060

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3411 · Pitot/Static System
- Part: Fitting
- Condition: Leaking
- Location: Static System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB FOS, ASI AND VSI ALT MALFUNCTIONED.  REPLACED STATIC PRESSURE LINE UNION AT VSI ASI T-FITTING.  (M)
